Motivated by recent work of Masser and Zannier on simultaneous torsion on the Legendre elliptic curve Eλ of equation Y2 = X (X − 1)(X − λ), we prove that, given n linearly independent points P1(λ),…, Pn (λ) on Eλ with coordinates in Q(λ), there are at most finitely many complex numbers λ0 such that the points P1(λ0),…, Pn (λ0) satisfy two independent relations on Eλ0. This is a special case of conjectures about unlikely intersections on families of abelian varieties.

Linear relations in families of powers of elliptic curves / Barroero, F.; Capuano, L.. - In: ALGEBRA & NUMBER THEORY. - ISSN 1937-0652. - 10:1(2016), pp. 195-214. [10.2140/ant.2016.10.195]

Linear relations in families of powers of elliptic curves

Capuano L.
2016

Abstract

Motivated by recent work of Masser and Zannier on simultaneous torsion on the Legendre elliptic curve Eλ of equation Y2 = X (X − 1)(X − λ), we prove that, given n linearly independent points P1(λ),…, Pn (λ) on Eλ with coordinates in Q(λ), there are at most finitely many complex numbers λ0 such that the points P1(λ0),…, Pn (λ0) satisfy two independent relations on Eλ0. This is a special case of conjectures about unlikely intersections on families of abelian varieties.
File in questo prodotto:
File Dimensione Formato  
4.Linear relations.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: PUBBLICO - Tutti i diritti riservati
Dimensione 1.17 MB
Formato Adobe PDF
1.17 MB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2790218